# SDR 9EKA201906075003

- Difficulty date: June 5, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N746H
- Make and model: Bell 214ST
- Aircraft serial: 28200
- Aircraft time: 13,033 hours, 7,939 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 214015300105
- Part serial: AMR03132
- Condition: Eroded
- Location: Main Rotor
- Part time: 9,614 hours, 7,929 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, HEAVY VIBRATION FELT ON AIRCRAFT.  THE AIRCRAFT MADE A PRECAUTIONARY LANDING OFF FIELD.  ON INSPECTION, TIP CAP OF MAIN ROTOR BLADE SPLIT AND PEELED BACK.  THERE APPEARED TO BE EROSION IN THE SANDY ENVIRONMENT.
